# SDR AALA201707269010

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 8,246 hours, 3,650 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 EMERGENCY EXIT ASSISTANCE ACTUATOR PRESSURE LOW.  NO PRESSURE IN GAUGE SHOWING. SERVICED THE R4 DOOR DAMPENER IAW AMM 52-10-00.
